Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi,

Before starting Accutane I had moderate acne, I have been on 60 mg a day for 4 months. After the 3rd month I was clear however, I stopped a week ago and now i'm breaking out in loads of small 'pore' whitehead like pimples that are giving my skin an odd texture and some are red (i've never had anything like this before). I'm so confused and really stressed about it because I've had some bad side effects that have effected my relationships and quality of life. I feel like i've gone through all of it for nothing. Please help. 

Many thanks.

Share this post


Link to post
Share on other sites

Hello

i don’t have the answer to your question as I’m going through the same thing. 1 week post iso and I’m getting tiny clogged pores on my cheeks near my nose

please tell me it’s just my skin adjusting to the oil and it goes away?
 

Share this post


Link to post
Share on other sites

I didn't have what you're experiencing but I did have a couple of cysts right after stopping accutane 2.5 years ago.  That was it though! I've been virtually clear ever since. Don't freak out yet! It'll probably be fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×